Family Life & Relationships <
Health & fitness
02/08/2012 at 19:22
I was supposed to get my period on the 20th (but I'm pretty irregular; it can come a few days late). 3 days later I had unplanned sex with my boyfriend for the first time. I know my hymen already broke due to sports, but I bled a little after it. He didn't use a condom. We immediately went to get Plan B. After taking the first pill, I bled. It's like a period but lighter. Can it be my period and that it's just a few days late? or is it Plan B causing the bleeding? If it's Plan B, how long does the bleeding last? My periods usually lasts 6-7 days. (I've read that many women bleed after taking Plan B and some consider it as a regular period.) Could it be both? Also, how long do the side effects of Plan B last? I've been having the nausea and abdominal pain side effects since the 24th.
Continues below ad
Nice to see you! Please do nose around, sign up and join in.